Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 133, NWS Pueblo, CO

June 26, 2007Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2007, 7:27 PM MDT for Kiowa County, Colorado. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2007, 7:27 PM MDT (01:27 UTC)
Expired
Jun 26, 2007, 8:32 PM MDT
In force
65 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 120 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:31 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2188 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 270126
SVRPUB
COC061-270300-
/O.NEW.KPUB.SV.W.0133.070627T0127Z-070627T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
727 PM MDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 900 PM MDT...

* AT 725 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 6 MILES SOUTHWEST OF
  EADS...OR 28 MILES NORTHWEST OF LAMAR...AND WAS MOVING TOWARD THE
  SOUTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL
  KIOWA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3861 10207 3860 10267 3849 10291 3827 10313
      3827 10207

$$
2 follow-up statements
000 
WWUS55 KPUB 270209
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
808 PM MDT TUE JUN 26 2007

COC061-270300-
/O.CON.KPUB.SV.W.0133.000000T0000Z-070627T0300Z/
KIOWA CO-
808 PM MDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR EASTERN KIOWA COUNTY...

AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 8 MILES
WEST OF CHIVINGTON...OR 25 MILES NORTH OF LAMAR...AND WAS MOVING
TOWARD THE SOUTH AT 10 MPH.

THE SEVERE STORM WILL IMPACT...
   EADS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3861 10207 3860 10258 3845 10276 3829 10293
      3827 10207

$$
000 
WWUS55 KPUB 270232
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
831 PM MDT TUE JUN 26 2007

COC061-270241-
/O.CAN.KPUB.SV.W.0133.000000T0000Z-070627T0300Z/
KIOWA CO-
831 PM MDT TUE JUN 26 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
KIOWA COUNTY...

SHOWERS AND THUNDERSTORMS...SOME PRODUCING PERIODS OF HEAVY RAIN AND 
HAIL UP TO ONE HALF INCH WILL CONTINUE THROUGH THE EVENING HOURS.

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3861 10207 3860 10258 3845 10276 3829 10293
      3827 10207

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:18 PM MDT, 5 hours 9 minutes earlier.

Area forecast discussion, Jun 26, 2:18 PM MDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT TUE JUN 26 2007

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

CURRENTLY...COLD FRONT HAS PUSHED THROUGH ALL OF THE EASTERN
PLAINS...WITH DEEP INSTABILITY DEVELOPING OVER MUCH OF THE EAST
IMMEDIATELY BEHIND THE BOUNDARY. CAPES IN THE 2000-3000 J/KG RANGE
COMMON ALONG AND EAST OF I-25...WITH A FEW SPOTS ALONG THE KS BORDER
NEAR 3500 J/KG AS OF 20Z. MOST AREAS NEAR CONVECTIVE TEMPS...WITH
VERY LITTLE CIN LEFT IN LAPS 19Z SOUNDINGS OVER THE EAST. LACK OF
STRONG UPPER FORCING SEEMS TO BE THE LIMITING FACTOR FOR STORMS
TODAY...WITH LIFT FROM VERY WEAK S/W TROUGH COMING OVER THE RIDGE
FIGHTING SUBSIDENCE ON THE WEST SIDE OF THE UPPER LOW OVER OKLAHOMA.
SUSPECT STRONG INSTABILITY WILL BE ENOUGH TO GET STORMS
GOING...ESPECIALLY LATER THIS AFTERNOON AS OUTFLOWS FROM MOUNTAIN
CONVECTION PUSH EAST INTO INCREASING INSTABILITY ON THE PLAINS. 0-6
KM SHEAR GENERALLY 30 KNOTS OR LESS WILL LIMIT SEVERE
THREAT...THOUGH WITH SUCH HIGH CAPES...CANT RULE OUR SOME HAIL UP
TO PERHAPS PING PONG BALL SIZE AND 50 KNOT WINDS.

TONIGHT...LEFT THE CURRENT SET OF GRIDS PRETTY MUCH INTACT...WITH
LIKELY POPS THIS EVENING OVER THE EASTERN MOUNTAINS AND SOUTHERN
I-25 CORRIDOR. ENOUGH MOISTURE IN PLACE FOR ISOLATED HEAVY
RAIN/FLASH FLOOD THREAT...THOUGH MOST LOCATIONS CAN HANDLE A QUICK
INCH OR 2 GIVEN DRY WEATHER THE LAST COUPLE WEEKS. WESTERN VALLEYS
AND MOUNTAINS WILL SEE MUCH LESS IN THE WAY OF ACTIVITY...WITH ANY
STORMS WEST OF THE SANGRES ENDING QUICKLY AFTER SUNSET.

WEDNESDAY...APPEARS A REPEAT PERFORMANCE OF CONVECTION IS
POSSIBLE...WITH STRONG INSTABILITY AND WEAK SHEAR REMAINING IN PLACE
OVER MUCH OF EASTERN COLORADO. HIGHEST POPS OVER THE EASTERN
MOUNTAINS AND I-25 CORRIDOR LOOK REASONABLE...WITH LACK OF FORCING
PERHAPS LIMITING THE EASTWARD EXTENT OF STORMS IN THE EVENING. MAX
TEMPS SHOULD REMAIN NEAR SEASONAL NORMALS...WITH GRIDS/GUIDANCE IN
GOOD AGREEMENT.  --PETERSEN

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

...HEAVY RAINFALL LIKELY WEDNESDAY...
...HEAT WAVE EXPECTED TO START THIS WEEKEND...

WILL SEE MORE POTENTIAL FOR HEAVY RAINFALL WEDNESDAY AFTERNOON AND
EVENING. DEWPOINTS ARE EXPECTED TO REMAIN FAIRLY HIGH OVER THE
PLAINS...AND THIS WILL LEAD TO CAPE ONCE AGAIN IN THE 1500-2500
RANGE. WINDS ALOFT WILL BE A LITTLE WEAKER THAN ON TUESDAY...WHICH
WILL LIMIT THE SEVERE POTENTIAL. MID LEVEL WINDS WILL VEER TO A MORE
NRLY DIRECTION...AND THIS WILL CONTINUE TO PLACE THE GREATEST THREAT
OF SVR OR HVY RAINFALL TOWARD THE SOUTHERN PORTION OF THE CWA. NAM12
HAS BEEN CONSISTENTLY BLOWING UP CONVECTION OVR THE WET MTS AND
SANGRES/CULEBRA RANGE. THIS ACTIVITY MAY TAKE THE FORM OF AN
MCS..WHICH WILL SLOWLY SWD DURING THE OVERNIGHT HOURS.

COOLER WX WILL LINGER INTO THU...WHEN WE WILL ONCE AGAIN SEE THE
THREAT OF STORMS FIRING UP IN THE AFTERNOON HOURS. BY FRI THE UPPER
RIDGE WILL BEGIN TO BUILD...AND THIS WILL LEAD TO A DRY AND HOT
TREND THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE MADE FEW
SIGNIFICANT CHANGES TO THE GRIDS SINCE THIS PATTERN HAS BEEN VERY
CONSISTENT AND INHERITED GRIDS REFLECT THE EXPECTED TRENDS. DUE TO
INCREASED CONFIDENCE...HAVE BUMPED UP TEMPS ANOTHER DEGREE OR TWO
AND REMOVED POPS FOR EARLY NEXT WEEK...WHEN THE 596+ DM HIGH WILL
BE PARKED OVR THE 4 CORNERS REGION. DEBATED KEEPING MTN POPS IN
FOR THIS PERIOD...SINCE THE GFS RARELY PICKS UP TERRAIN DRIVEN
CONVECTION UNDER A RIDGE THIS FAR OUT. BUT IN THIS CASE...WITH
EXTREMELY LOW LAYER RH MOVING IN FROM THE WEST...IT LOOKS LIKE A
CLASSIC DRY PATTERN...WHEN EVEN THE MTS STAY PRECIP-FREE. GFS MOS
IS NOW PROGGING 100 DEGREE DAYS AT KPUB FOR SEVERAL CONSECUTIVE
DAYS EARLY NEXT WEEK...AND THIS WOULD CERTAINLY BE A POSSIBLE
OUTCOME GIVEN THE ANTICIPATED PATTERN. ALL OF THIS DRY AND HOT
WEATHER IS GOING TO DRAMATICALLY INCREASE THE FIRE RISK OVR SE
COLORADO. ROSE

&&

.AVIATION...

SCATTERED TSRA OVER MOST OF THE AREA TONIGHT...ESPECIALLY EAST OF
THE MOUNTAINS. TEMPO GROUPS FOR -TSRA AT KCOS AND KPUB LOOK
REASONABLE...WHILE VCTS SHOULD BE SUFFICIENT FOR KALS WHERE STORMS
WILL BE MORE ISOLATED. WILL LIKELY SEE BRIEF PERIODS OF MVFR OVER
THE PLAINS THROUGH ABOUT 04Z THIS EVENING AS STRONGER STORMS
DEVELOP.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10/44
Hazardous weather outlook, Jun 26, 6:56 AM MDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
656 AM MDT TUE JUN 26 2007

COZ058>089-093>099-271300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
656 AM MDT TUE JUN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER THE EASTERN 2/3RDS OF SOUTHEAST COLORADO...ESPECIALLY
FROM THIS AFTERNOON INTO THE EVENING.  A FEW OF THESE THUNDERSTORMS
ARE EXPECTED TO BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF PING PONG
BALLS...DEADLY LIGHTNING AND PERIODS OF INTENSE RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS...WITH THE THREAT OF
HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN...AND CLOUD TO GROUND
LIGHTNING WEDNESDAY AND THURSDAY. FOR FRIDAY THROUGH MONDAY...
THERE WILL BE A LOW PROBABILITY OF THUNDERSTORMS...MAINLY OVER THE
MOUNTAINS...WITH THE MAIN THREAT BEING LOCALLY GUSTY WINDS AND A
FEW CLOUD TO GROUND LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE TODAY AND TONIGHT...ESPECIALLY OVER THE EASTERN 2/3RDS OF
SOUTHEASTERN COLORADO.

In the hours before

Local storm report, Jun 26, 6:36 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
636 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             3 ESE CROWLEY           38.18N 103.81W
06/26/2007  M0.75 INCH       CROWLEY            CO   PUBLIC

&&

TLM
Local storm report, Jun 26, 6:37 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             8 NNW SPRINGFIELD       37.51N 102.67W
06/26/2007  M0.88 INCH       BACA               CO   PUBLIC

&&

MN
Local storm report, Jun 26, 6:48 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
648 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             EADS                    38.48N 102.78W
06/26/2007  M1.75 INCH       KIOWA              CO   TRAINED SPOTTER

0640 PM     HEAVY RAIN       FOWLER                  38.13N 104.02W
06/26/2007  U0.00 INCH       OTERO              CO   TRAINED SPOTTER

            FLOODING ACROSS STREET AND YARD. NEAR ZERO VISIBILITY IN
            HEAVY RAIN.

&&

MN
Local storm report, Jun 26, 6:56 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
656 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     FOWLER                  38.13N 104.02W
06/26/2007  E60.00 MPH       OTERO              CO   TRAINED SPOTTER

            LARGE TREE LIMBS BLOWN DOWN.

0650 PM     HEAVY RAIN       FOWLER                  38.13N 104.02W
06/26/2007  U0.00 INCH       OTERO              CO   TRAINED SPOTTER

            ESTIMATED WATER 1 FOOT DEEP.

&&

MN
Local storm report, Jun 26, 7:11 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
711 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 NW LAMAR              38.09N 102.63W
06/26/2007  M0.75 INCH       PROWERS            CO   TRAINED SPOTTER

0710 PM     HAIL             6 W LAMAR               38.08N 102.73W
06/26/2007  M1.00 INCH       BENT               CO   PUBLIC

&&

MN
Local storm report, Jun 26, 7:19 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
719 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             2 S ORDWAY              38.19N 103.76W
06/26/2007  E0.75 INCH       CROWLEY            CO   PUBLIC

&&

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:12 PM MDTTornado WarningPUBOtero35 min
Jun 26, 6:15 PM MDTSevere Thunderstorm WarningPUBBaca, Bent60 min
Jun 26, 6:21 PM MDTSevere Thunderstorm WarningPUBCrowley39 min
Jun 26, 6:44 PM MDTFlash Flood WarningPUBBent, Crowley, Otero, Pueblo3 hr
Jun 26, 6:46 PM MDTSevere Thunderstorm WarningPUBProwers59 min
Jun 26, 6:53 PM MDTSevere Thunderstorm WarningPUBLas Animas67 min
Jun 26, 6:59 PM MDTTornado WarningPUBProwers21 min
Jun 26, 7:00 PM MDTSevere Thunderstorm WarningPUBCrowley40 min
Jun 26, 7:07 PM MDTSevere Thunderstorm WarningPUBBent64 min
Jun 26, 8:01 PM MDTSevere Thunderstorm WarningPUBProwers57 min
Jun 26, 8:02 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jun 27, 3:22 PM MDTSevere Thunderstorm WarningPUBTeller23 min
Jun 27, 3:26 PM MDTTornado WarningPUBTeller34 min
Jun 27, 3:52 PM MDTTornado WarningPUBTeller33 min
Jun 27, 4:19 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jun 27, 4:26 PM MDTSevere Thunderstorm WarningPUBChaffee, Fremont94 min
Jun 27, 4:38 PM MDTTornado WarningPUBEl Paso37 min
Jun 27, 5:11 PM MDTSevere Thunderstorm WarningPUBEl Paso64 min
Jun 27, 5:31 PM MDTSevere Thunderstorm WarningPUBLas Animas59 min
Jun 27, 5:31 PM MDTSevere Thunderstorm WarningPUBLas Animas49 min
Jun 27, 5:41 PM MDTSevere Thunderstorm WarningPUBFremont56 min
Jun 27, 5:51 PM MDTSevere Thunderstorm WarningPUBCuster, Pueblo84 min
Jun 27, 5:59 PM MDTSevere Thunderstorm WarningPUBFremont28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.